MathSciNet Relay Station
MathSciNet bibliographic data
MR1148288 34A60
Bothe, Dieter Multivalued differential equations on graphs. Nonlinear Anal. 18 (1992), no. 3, 245–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement